Fixed Point Results for Generalized α,ψ-Contraction Mapping in Rectangular b-Metric Spaces
Mustefa Abduletif Mamud,
Kidane Koyas Tola and
Douglas R. Anderson
Abstract and Applied Analysis, 2022, vol. 2022, 1-12
Abstract:
In this paper, we introduce generalized α,ψ-contraction mappings in the setting of rectangular b-metric spaces and established existence and uniqueness of fixed points for the mappings introduced. Our results extend and generalize related fixed point results in the existing literature. We derive some consequences and corollaries from our obtained results. Also, we provide examples in support of our main findings. Furthermore, we determined a solution to an integral equation by applying our obtained results.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9370083.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9370083.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9370083
DOI: 10.1155/2022/9370083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().